# SDR IPXA2020100961115

- Difficulty date: October 8, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 22,483 hours, 14,067 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A SMOKE, AVIONICS SMOKE WARNING CAME ON/OFF ABOUT 6 TIMES.  THE LAST TIME IT STAYED ON EVEN AFTER SHUTDOWN.  CREW C/W SNIFFER TEST, WHICH WAS NEGATIVE.  WENT INTO AVIONICS COMPARTMENT, NO SMELL OF SMOKE.  BITE SYSTEM TEST ON FIRE MODULE PASSED, PER AMM 26-15-00-0501.  ADJ TESTS IN POSITION ELECT BAY, MAIN AND EQUIPMENT BAY PASSED.  OK FOR DISPATCH.
